# SDR SWAA090185

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 57,152 hours, 56,309 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645258
- Part serial: MA1102
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV2 CHECK, FOUND RT WING INBD GROUND SPOILER UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
